# SDR DALA13071140929

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 66,107 hours, 50,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED SEVERAL EMERGENCY LIGHTS INOPERATIVE IN FWD CABIN. REPLACED BATTERY PACKS IN FWD DROP DOWN PANEL AT LAV DOOR AND SEAT ROW 12DEF.  OPS CHECKED GOOD.
